# SDR CALA2014020690314

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 93,837 hours, 14,895 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP OVER SPEED ON GO AROUND.  FLAPS RETRACTED FROM 30 TO 20 & THEN HAD FLAP SHUTDOWN MESSAGE.  EG WAS AT 8 KNOTS OVER SPEED. PHASE ONE INSPECTION REQUIRED IAW AMM05-51-08.  OPERATED FLAPS IN ALT MODE MESSAGE CLEARED, PERFORMED FLAPS OPERATIONS CHECKED IAW  27-51-00 & FSEU TEST ALL OPERATIONS & INDICATIONS NORMAL MESSAGE CLEARED NO FAULT FOUND.
